# SDR SROM20200129203

- Difficulty date: January 29, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 28,477 hours, 30,583 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Scuff Plate
- Part number: DWG85329381
- Condition: Corroded
- Location: Cargo Door
- Part time: 28,477 hours, 30,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE DOOR HAS CORROSION IN SILL AREA THAT IS BEYOND MANUFACTURES LIMITS.  FABRICATED AND INSTALLED REPLACEMENT PART AT STA. 32 - 41 RH SIDE FOLLOWING BOMBARDIER DRAWING #85329381 REV. C.
